Alert archive / Virginia / Flash Flood Warnings in 2025

Flash Flood Warning 113, NWS Wakefield, VA

July 15, 2025Essex County, Richmond County, Virginia

NWS Wakefield, VA issued this flash flood warning at Jul 15, 2025, 3:50 PM EDT for Essex County, Richmond County, Virginia. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2025, 3:50 PM EDT (19:50 UTC)
Expired
Jul 15, 2025, 7:00 PM EDT
In force
3 hr
Issued by
NWS Wakefield, VA
Area
Storm-based polygon
Flood severity
None

Counties Essex County, VA, Richmond County, VA

The radar

The Norfolk radar (KAKQ), 110 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 7.8 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2025-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 185 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2025-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
185 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
655 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
-3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

507 
WGUS51 KAKQ 151950
FFWAKQ
VAC057-159-152300-
/O.NEW.KAKQ.FF.W.0113.250715T1950Z-250715T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wakefield VA
350 PM EDT Tue Jul 15 2025

The National Weather Service in Wakefield has issued a

* Flash Flood Warning for...
  Northwestern Essex County in east central Virginia...
  West Central Richmond County in east central Virginia...

* Until 700 PM EDT.

* At 350 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 1 inch of rain has 
  fallen. The expected rainfall rate is 0.5 to 1 inch in 30 minutes. 
  Additional rainfall amounts of 0.5 to 1.5 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Tappahannock, Champlain, Mount Landing, Caret, Naylors Beach, 
  Rexburg, Dunbrooke and Brays Fork.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report flooding by calling 757-899-2415, posting to the NWS 
Wakefield Facebook page, or using X @NWSWAKEFIELDVA.

&&

LAT...LON 3802 7684 3792 7678 3786 7692 3789 7698
      3800 7705 3808 7697

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.5-1 INCH IN 30 MINUTES

$$

RMM
1 follow-up statement
113 
WGUS71 KAKQ 152259
FFSAKQ

Flash Flood Statement
National Weather Service Wakefield VA
659 PM EDT Tue Jul 15 2025

VAC057-159-152309-
/O.EXP.KAKQ.FF.W.0113.000000T0000Z-250715T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Essex VA-Richmond VA-
659 PM EDT Tue Jul 15 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 7 PM EDT THIS EVENING FOR 
NORTHWESTERN ESSEX AND WEST CENTRAL RICHMOND COUNTIES...

The heavy rain has ended. Please continue to heed remaining road 
closures.

A Flood Watch remains in effect until 1200 AM EDT for portions of 
southeast Maryland and Virginia.

&&

LAT...LON 3802 7684 3792 7678 3786 7692 3789 7698
      3800 7705 3808 7697

$$

RMM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 3:09 PM EDT, 41 minutes earlier.

Area forecast discussion, Jul 15, 3:09 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
309 PM EDT Tue Jul 15 2025

.SYNOPSIS...
An unsettled weather pattern continues through midweek with
scattered thunderstorms possible each day. Heavy rainfall and
localized flooding will be possible each day before the heat
rebuilds Thursday and Friday.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
As of 308 PM EDT Tuesday...

Key Messages:

- Flood Watch in effect through midnight tonight for all
  central, eastern, and southeastern Virginia
  counties/independent cities along with southeast Maryland.

- Heavy rainfall will bring a flash flooding threat, especially
  for vulnerable areas that have received significant rain the
  past several days.

GOES Visible imagery is showing the thick cloud cover that was across
the area this morning starting to scatter out this afternoon. With
sunshine making its way to the surface, temperatures have been able
to reach the lower to mid 80s, with a few areas reaching the upper
80s. Temperatures should be able to climb into the upper 80s to near
90 degrees over the next few hours. With the addition of sunshine
and increasing temperatures, mesoanalysis reveals between 2000-2500
J/kg of MLCAPE across our area. PW values remain at 2"+, so the
stage is being set for another round of convection. KAKQ radar is
detecting a the development of showers and thunderstorms between
Mecklenburg and Sussex, which are right along a weak boundary. This
boundary will continue to support the continual development of
storms over the next few hours, so there are further flooding
concerns for this afternoon. The boundary extends just south of
where some of the heaviest rainfall fell last night and early this
morning, so we will continue to keep a close eye on any developing
storms in this area, as flash-flood guidance in these more
vulnerable areas is very low and it will not take much for further
flooding.

Additionally, a slow-moving shortwave trough is moving across the
Mid-Atlantic this afternoon which will provide some upper-level
support so storms can sustain themselves for longer periods of time.
With the steering flow negligible, the main threat will continue to
be flash-flooding. Slow moving to almost stationary storms will lead
to extended periods of heavy rainfall for localized areas across our
forecast area. The challenge is pinpointing exactly where any storm
development will take place heading into the evening. Due to the
increased vulnerability of areas between Farmville and Petersburg,
WPC has upgraded this small area to a Moderate ERO. WPC has a
majority of our forecast area in a Slight ERO today, and scattered
instances of flash-flooding are possible. A Marginal ERO is in place
across eastern North Carolina where isolated instances of flash-
flooding could occur.

As we lose daytime heating this evening into tonight, convection
should taper off but cannot rule out a few additional showers.
Pending the end time of convection, patchy fog could develop
overnight. Temperatures will drop into the lower to mid 70s
tonight.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
As of 308 PM EDT Tuesday...

Key Messages:

- Unsettled pattern continues into Wednesday with additional
  rounds of showers and storms as the front stalls NW of the
  area.

A similar pattern continues into Wednesday, with a bit more flow
aloft possible during the afternoon and evening as a shortwave in
the SW flow aloft potentially moves across the region. The frontal
boundary currently stalled to our NW will linger near the area and
could be the target of storms, so the areas of highest rain chances
will shift to the northern portions of our forecast area tomorrow.
No real changes in the airmass through Wednesday with PWATs
remaining around 2" so the threat for localized heavy rainfall and
gusty winds persists. Due to the low flash flood guidance across the
area, WPC has placed our area in a Marginal ERO to account for that
and the possibility of scattered coverage. Continued seasonally hot
and humid with highs in the upper 80s to lower 90s. Warm and muggy
Wednesday night with lows in the 70s.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
As of 308 PM EDT Tuesday...

Key Message:

- Heat and humidity build late in the week with Heat Advisories
  possible.

Looking ahead to late-week, upper ridging will build northwards into
the area through the weekend. Convective coverage will diminish to
isolated on Thursday. With the decreased cloud cover and storms
combined with the upper ridging, temperatures will be able to climb
into the lower to mid 90s Thursday through Sunday with the northern
part of the area possibly only reaching the upper 80s Friday through
Sunday. The shower coverage will be at its lowest on Thursday, and
with partly cloudy skies forecast in the eastern and dew points
creeping up into the mid-upper 70s, Heat Advisories may be required
for portions of the area. A front will approach the region Friday
and linger just north of the area through the weekend, which could
help initiate showers and thunderstorms in the afternoon. With
shower coverage a little higher Friday through Sunday, Heat
Advisories may not be required, though we could see the SE/S portion
of our area reach the 105F+ criteria.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
As of 145 PM EDT Tuesday...

Intermittent MVFR/IFR CIGS are currently ongoing at all terminals
this afternoon. Cloud cover is starting to dwindle from west to
east, so clouds should scatter out starting at RIC. Have included
TEMPOS to account for the low CIGS through 19Z. Meanwhile, showers
and thunderstorms have started to develop in the southern part of
the forecast area and are moving northeast. Convective coverage
should increase over the next few hours, and have included a PROB30
at ORF, PHF, and RIC. Did not have enough confidence in timing to
include a TEMPO for thunderstorms at any of these terminals, so
amendments will likely be necessary. Storms will decrease in
coverage overnight, though some fog and low stratus are possible at
the terminals early tomorrow morning. Winds outside of convection
will be southwest at 5-10 kts, possibly becoming light and variable
overnight.

Outlook: Additional scattered to numerous afternoon and evening
thunderstorms are expected to recur Wed. Shower/storm coverage
is forecast to be a bit lower late in the week.

&&

.MARINE...
As of 308 PM EDT Tuesday...

Key Messages:

- Benign marine conditions continue through Wednesday night, outside
of local influences from afternoon and evening thunderstorms.

- Small Craft Advisories are likely Wednesday night into Thursday,
mainly across the Chesapeake Bay and lower James River.

Strong high pressure well offshore continues to keep the prevailing
southerly flow across the local waters. Winds are mostly S-SE 5-10
kt with gusts from convection up to 15 kt. The pressure gradient
sharpens some into Wednesday as low pressure tracks well N of the
area through the Great Lakes region. 10-15 kt SW winds are expected
through Wednesday. Beginning Wednesday night, SCA conditions are
likely, as local probabilities now show 80-99% for 18 kt sustained
winds over the Ches. Bay and coastal waters. Although, confidence
for headlines over the coastal waters is lower, as the probability
for sustained 25 kt is only up to 10%. Winds may remain elevated
through the day Thursday and begin to decrease Thursday night. Since
the timeframe is still a few periods out, opting to hold off on
headlines for now. Waves and seas remain benign around 1 ft and 2
ft, respectively. Although likely staying benign through the
forecast period, waves and seas will increase slightly Wednesday
night to 2-3 ft and 3-4 ft, respectively, before decreasing again
Thursday night.

There is a moderate rip current risk for the northern beaches
tomorrow as seas will build throughout the day and the swell will
become more shore normal. A low risk remains for the southern
beaches.

Isolated to scattered afternoon/evening showers/tstms will continue
much of the week. The main hazards with tstms will be brief strong
wind gusts, frequent lighting, and reduced visibility in heavy
rain.

&&

.HYDROLOGY...
A Flood Warning is in effect for the Appomattox River above
Farmville through early tomorrow afternoon. Minor flooding is
forecast over the next few hours and is expected to crest just
after midnight tonight.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...Flood Watch until midnight EDT tonight for MDZ021>025.
NC...None.
VA...Flood Watch until midnight EDT tonight for VAZ048-060>062-
     064>069-075>090-092-093-095>100-509>525.
MARINE...None.

&&

SYNOPSIS...AJZ
NEAR TERM...NB
SHORT TERM...AJZ/NB
LONG TERM...AJZ/NB
AVIATION...JKP/NB
MARINE...KMC/SW
HYDROLOGY...
Hazardous weather outlook, Jul 15, 3:33 PM EDT, 17 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
333 PM EDT Tue Jul 15 2025

NCZ012>017-030>032-102-161945-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Eastern Currituck-
333 PM EDT Tue Jul 15 2025

This Hazardous Weather Outlook is for northeast North Carolina.

.DAY ONE...This afternoon and tonight.

Showers and storms are possible this afternoon and evening. Heavy
rainfall and gusty winds will accompany the stronger storms.
Localized flash flooding is possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Daily scattered showers and storms will remain possible each day
through midweek. Locally heavy rain and flash flooding are the
primary concerns. Additionally, heat indices could reach 105F+ on
Friday, so Heat Advisories may be required.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ021>025-VAZ048-060>062-064>069-075>090-092-093-095>100-509>525-
161945-
Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches-
Fluvanna-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg-
Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond-
Northumberland-Lancaster-Brunswick-Dinwiddie-
Prince George (including Hopewell and Petersburg)-Charles City-
New Kent-Gloucester-Middlesex-Mathews-Greensville-Sussex-Surry-
James City-Southampton-Isle of Wight-Norfolk/Portsmouth-Suffolk-
Chesapeake-Virginia Beach-Accomack-Northampton-Western Louisa-
Eastern Louisa-Western Hanover-Eastern Hanover-Western Chesterfield-
Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Eastern King William-Western King and Queen-
Eastern King and Queen-Western Essex-Eastern Essex-York-Newport News-
Hampton/Poquoson-
333 PM EDT Tue Jul 15 2025

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for southeast Maryland, central
Virginia, east central Virginia, eastern Virginia, north central
Virginia, south central Virginia and southeast Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Daily scattered showers and storms will remain possible each day
through midweek. Additional rounds of locally heavy rain will also
make additional instances of flash flooding possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 15, 2:53 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Wakefield VA
253 PM EDT Tue Jul 15 2025

VAZ088-092-151930-
Sussex VA-Southampton VA-
253 PM EDT Tue Jul 15 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL SOUTHAMPTON AND
SOUTHEASTERN SUSSEX COUNTIES THROUGH 330 PM EDT...

At 252 PM EDT, Doppler radar was tracking a strong thunderstorm 11
miles east of Green Plain, or 11 miles west of Courtland, moving
northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Reduced visibility and minor flooding
         possible.

This storm will remain over mainly rural areas of central Southampton
and southeastern Sussex Counties, including the following
locations... Vicksville, Dory, Lumberton, Sebrell, Manry, Joyner,
Worrell, and Littleton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3670 7726 3676 7734 3700 7715 3682 7694
TIME...MOT...LOC 1852Z 228DEG 19KT 3675 7726

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

BROWN
Special weather statement, Jul 15, 3:02 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Wakefield VA
302 PM EDT Tue Jul 15 2025

VAZ092-093-096-151930-
Isle of Wight VA-Southampton VA-Suffolk VA-
302 PM EDT Tue Jul 15 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN SOUTHAMPTON...AND
SOUTHWESTERN ISLE OF WIGHT COUNTIES...THE CITY OF FRANKLIN AND THE
SOUTHWESTERN CITY OF SUFFOLK THROUGH 330 PM EDT...

At 302 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Courtland to Franklin to 7 miles southeast
of Hunterdale. Movement was northeast at 15 mph.

HAZARD...Wind gusts up to 40 mph, heavy rain, and frequent
         lightning.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Reduced visibility and minor flooding
         possible. Frequent cloud to ground lightning strikes.

Strong thunderstorms will be near...
  Franklin, Courtland, Suffolk, and Hunterdale around 305 PM EDT.
  Carrsville around 310 PM EDT.
  Holland around 320 PM EDT.

Other locations impacted by these storms include Collosse, Lees Mill,
Walters, Boaz, Burdette, Cleopus, Elwood, and Story.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3680 7692 3677 7676 3661 7671 3655 7693
      3666 7701 3671 7710
TIME...MOT...LOC 1902Z 245DEG 10KT 3672 7701 3669 7693 3661 7689

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

BROWN
Local storm report, Jul 15, 3:07 PM EDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Wakefield VA
307 PM EDT Tue Jul 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 PM     Flash Flood      3 W Ante                36.67N 77.78W
07/15/2025                   Brunswick          VA   Dept of Highways

            Standing water on On Rt. 674 in the County
            of Brunswick, in the vicinity of Dry Bread
            Rd; Rt. 611E/W (Brunswick County) All north
            lanes are closed. All south lanes are
            closed.

&&

HET
Local storm report, Jul 15, 3:30 PM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Wakefield VA
330 PM EDT Tue Jul 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     Flash Flood      Gum Forks               36.51N 77.68W
07/15/2025                   Northampton        NC   911 Call Center

            Water is rushing over NC Hwy 46.

&&

HET
Local storm report, Jul 15, 3:39 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Wakefield VA
339 PM EDT Tue Jul 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     Tstm Wnd Dmg     3 NNE Dahlia            36.61N 77.52W
07/15/2025                   Greensville        VA   911 Call Center

            Report of a downed tree on Elm Road.

&&
Local storm report, Jul 15, 3:44 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Wakefield VA
344 PM EDT Tue Jul 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     Flash Flood      3 W Ante                36.67N 77.77W
07/15/2025                   Brunswick          VA   911 Call Center

            Reported high water at 12965 Dry Bread Rd.

&&

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 8:07 PM EDTFlash Flood WarningAKQEssex, Richmond, Westmoreland3 hr
Jul 14, 8:11 PM EDTSpecial Weather StatementAKQAmelia49 min
Jul 14, 8:31 PM EDTSpecial Weather StatementAKQCaroline, Louisa29 min
Jul 14, 8:48 PM EDTFlash Flood WarningAKQLouisa3 hr
Jul 14, 8:53 PM EDTSpecial Weather StatementAKQChesterfield52 min
Jul 14, 9:04 PM EDTFlash Flood WarningAKQEssex, Northumberland, Richmond, Westmoreland3 hr
Jul 14, 9:06 PM EDTSpecial Weather StatementAKQCaroline39 min
Jul 14, 9:24 PM EDTSpecial Weather StatementAKQCity of Colonial Heights, City of Hopewell, City of Petersburg51 min
Jul 14, 9:27 PM EDTFlash Flood Warning Considerable damage threatAKQEssex, Richmond, Westmoreland3 hr
Jul 14, 9:45 PM EDTSpecial Weather StatementAKQKing William30 min
Jul 14, 10:01 PM EDTFlash Flood WarningAKQCharles City, Chesterfield, Dinwiddie, Prince George, City of Colonial Heights, City of Hopewell and 1 more3 hr
Jul 14, 10:06 PM EDTSevere Thunderstorm WarningAKQKing and Queen, King William, New Kent24 min
Jul 14, 10:08 PM EDTSpecial Weather StatementAKQPrince George, Surry52 min
Jul 14, 10:36 PM EDTAreal Flood AdvisoryAKQCharles City, Essex, Hanover, Henrico, James City, King and Queen and 5 more2 hr
Jul 14, 10:40 PM EDTFlash Flood Warning Considerable damage threatAKQChesterfield, Dinwiddie, Prince George, City of Colonial Heights, City of Petersburg3 hr
Jul 14, 10:50 PM EDTSpecial Marine WarningAKQ85 min
Jul 14, 11:13 PM EDTFlash Flood Warning EmergencyCatastrophic damage threatAKQCity of Colonial Heights, City of Petersburg10 hr
Jul 14, 11:36 PM EDTFlash Flood WarningAKQCharles City, Dinwiddie, Prince George9 hr
Jul 15, 12:30 AM EDTFlash Flood WarningAKQDinwiddie, Greensville, Prince George, Surry, Sussex, City of Emporia3 hr
Jul 15, 1:41 AM EDTAreal Flood WarningAKQChesterfield, Dinwiddie, Prince George, City of Colonial Heights, City of Petersburg5 hr
Jul 15, 2:39 AM EDTFlood WatchAKQAccomack, Gloucester, James City, Mathews, Middlesex, Northampton and 10 more19 hr
Jul 15, 3:12 AM EDTAreal Flood AdvisoryAKQBrunswick3 hr
Jul 15, 3:19 AM EDTFlash Flood WarningAKQChesterfield2 hr
Jul 15, 3:32 AM EDTFlash Flood WarningAKQAmelia, Dinwiddie, Prince George, City of Petersburg5 hr
Jul 15, 5:08 AM EDTFlash Flood WarningAKQPrince George, Southampton, Surry, Sussex4 hr
Jul 15, 5:14 AM EDTFlash Flood WarningAKQGreensville, City of Emporia3 hr
Jul 15, 8:46 AM EDTAreal Flood WarningAKQChesterfield, Dinwiddie, Prince George, City of Colonial Heights, City of Hopewell, City of Petersburg23 hr
Jul 15, 8:49 AM EDTAreal Flood WarningAKQPrince George, Southampton, Surry, Sussex23 hr
Jul 15, 2:01 PM EDTSpecial Weather StatementAKQGreensville, City of Emporia44 min
Jul 15, 2:21 PM EDTFlash Flood WarningAKQBrunswick, Greensville, Southampton, Sussex, City of Emporia3 hr
Jul 15, 2:53 PM EDTSpecial Weather StatementAKQSussex37 min
Jul 15, 3:02 PM EDTSpecial Weather StatementAKQCity of Franklin28 min
Jul 15, 3:06 PM EDTRiver Flood WarningAKQAmelia, Cumberland, Prince Edward24 hr
Jul 15, 3:24 PM EDTFlash Flood WarningAKQIsle of Wight, Southampton, City of Franklin, City of Suffolk2 hr
Jul 15, 3:25 PM EDTFlash Flood WarningAKQChesterfield, Henrico, City of Richmond3 hr
Jul 15, 3:52 PM EDTFlash Flood WarningAKQDinwiddie, Isle of Wight, Prince George, Southampton, Surry, Sussex3 hr
Jul 15, 3:54 PM EDTFlash Flood WarningAKQLunenburg, Mecklenburg3 hr
Jul 15, 4:15 PM EDTAreal Flood AdvisoryAKQRichmond, Westmoreland2 hr
Jul 15, 4:23 PM EDTFlash Flood WarningAKQBrunswick, Lunenburg, Mecklenburg, Nottoway2 hr
Jul 15, 5:17 PM EDTFlash Flood WarningAKQChesterfield, Henrico107 min
Jul 15, 5:20 PM EDTFlash Flood WarningAKQCharles City, Gloucester, James City, Surry, York, City of Hampton and 3 more3 hr
Jul 15, 5:31 PM EDTFlash Flood WarningAKQCaroline, Essex, King and Queen, King William3 hr
Jul 15, 6:02 PM EDTFlash Flood WarningAKQAmelia, Chesterfield, Powhatan118 min
Jul 15, 6:24 PM EDTSpecial Weather StatementAKQCity of Norfolk, City of Virginia Beach51 min
Jul 15, 6:31 PM EDTFlash Flood WarningAKQCity of Chesapeake, City of Norfolk, City of Virginia Beach105 min
Jul 15, 7:28 PM EDTSpecial Weather StatementAKQLouisa47 min

Nearby

Flash Flood Warnings in Virginia, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.